# SDR ASAA0640138

- Difficulty date: February 6, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 26,477 hours, 14,533 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546881
- Condition: Dented
- Location: Bs 1040
- Component: Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN AT BSTA 1040 TO 6" AFT BL 0 LWR FUSELAGE AT AFT PRESURE BULKHEAD DENTED.  DENT REPAIRED IAW SRM 53 80 01 FIG 201 REPAIR 3.
